# SDR DALA2018091705627

- Difficulty date: September 13, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 53,342 hours, 24,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL POINTS OF CORROSION ON ZEE SUPPORT LT BTW STA 727 TO 847 AT AFT CARGO COMPARTMENT 5300-2190. ZEE SUPPORT LT BTW STA 727 TO 847 WAS REPLACED PER SRM 51-40-02.
